MathSciNet Relay Station
MathSciNet bibliographic data
MR2319577 33C45 (26D07)
Alzer, Horst; Gerhold, Stefan; Kauers, Manuel; Lupaş, Alexandru On Turán's inequality for Legendre polynomials. Expo. Math. 25 (2007), no. 2, 181–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement